MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0604970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 07/2026).
 
Event or Problem Description
It was reported that sometime post a port placement procedure, the port allegedly leaked while flushing.It was further reported that the port was removed and the procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one slimport l/p dual lumen implantable port attached to a catheter segment was returned for evaluation.Gross, microscopic visual and functional testing were performed.A complete circumferential break was noted on the distal end of the attached catheter and the edges of the complete circumferential break were noted to be uneven.Upon infusion of the right port septa, pressure was felt while water exited the distal end.Aspiration was attempted but was unsuccessful.Infusion and aspiration test was performed on the left port septa and was successful.Therefore the investigation is inconclusive for the reported fluid leak issue as the exact circumstances at the time of reported event cannot be verified from the returned physical sample.Based on the measurements recorded during sample evaluation and applicable drawings, no measurements recorded could be confirmed to be out of tolerance.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 07/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a port placement procedure, the port allegedly leaked while flushing.It was further reported that the port was removed and the procedure was completed using another device.There was no reported patient injury.

Brand Name
SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F
Common Device Name
PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16245180
Report Number3006260740-2023-00125
Device Sequence Number17755828
Product Code LJT
UDI-Device Identifier00801741025884
UDI-Public(01)00801741025884
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0604970
Device Catalogue Number0604970
Device Lot NumberREGV2783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown